# SDR 95FDEA01276

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48299
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Part number: ANB72872
- Condition: Cracked
- Location: Ctr Gear Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER GEAR DOOR, 2 INCH CRACK AT FWD I/B FRAME.  REMOVED AND REPLACED DAMAGED FRAME AS PER SRM 51-00-00 PG 2 ITEM C.
